# SDR CA121012002

- Difficulty date: October 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Part time: 1,371 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, M, Y
- Precautionary procedure: A

## Discrepancy

(CAN)  SHORTLY AFTER TAKEOFF AT APPROXIMATELY 6000 FEET, THE CREW FELT A VIBRATION IN THE RUDDER PEDALS AND AN INCREASE IN NOISE LEVEL. ITT ALSO BEGAN TO INCREASE AND A L ENGINE EXCEEDANCE AND LT ENGINE VIBRATION CAS MESSAGE FOLLOWED SHORTLY AFTER.  THE CREW THROTTLED THE LT ENGINE POWER BACK TO IDLE AND WERE IN THE PROCESS OF SECURING THE ENGINE WHEN IT APPARENTLY SHUTDOWN ON ITS OWN. THE ACFT WAS DIVERTED AND AN UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED.  AN INITIAL POST-FLIGHT INSPECTION OF THE ENGINE REVEALED SIGNS OF HEAT RELATED TURBINE DAMAGE. DEBRIS WAS ALSO PRESENT ON THE CHIP DETECTOR AND A GRINDING NOISE COULD BE HEARD WHEN MANUALLY ROTATING THE FAN.  A REVIEW OF THE ENGINE DOWNLOAD ALSO CONFIRMED THE ITT & VIBRATION EXCEEDANCES IN ADDITION TO A SURGE EVENT.  THE ENGINE WILL BE REMOVED FOR INVESTIGATION AND REPAIR, A BANK ENGINE INSTALLED AND THE ACFT RETURNED TO SERVICE.
